Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a conjecture of E. Granirer concerning the range of an invariant mean


Author: Ching Chou
Journal: Proc. Amer. Math. Soc. 26 (1970), 105-107
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9939-1970-0260899-X
MathSciNet review: 0260899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to prove the following conjecture of E. Granirer: if $ S$ is an infinite right cancellation left amenable semigroup then for each left invariant mean $ \phi $ of $ S$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0260899-X
Keywords: Invariant means, range of a measure, amenable groups, Stone-Čech compactification
Article copyright: © Copyright 1970 American Mathematical Society